Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Littlewood-Paley operators on BMO


Author: Douglas S. Kurtz
Journal: Proc. Amer. Math. Soc. 99 (1987), 657-666
MSC: Primary 42B25; Secondary 42B20
MathSciNet review: 877035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two Littlewood-Paley operators, the area integral and the function $ g_\lambda ^ * $, are considered as operators on functions of bounded mean oscillation. It is proved that the image of a BMO function under one of these operators is either equal to infinity almost everywhere or is in BMO.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 42B20

Retrieve articles in all journals with MSC: 42B25, 42B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877035-1
PII: S 0002-9939(1987)0877035-1
Keywords: Area integral, bounded mean oscillation
Article copyright: © Copyright 1987 American Mathematical Society